\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Pullback attractor in $H^{1}$ for nonautonomous stochastic reaction-diffusion equations on $\mathbb{R}^n$

  • * Corresponding author: Yuncheng You

    * Corresponding author: Yuncheng You
The second author is supported by NSF grant of China (Nos. 11671142 and 11371087), Science and Technology Commission of Shanghai Municipality (STCSM) (grant No. 13dz2260400) and Shanghai Leading Academic Discipline Project (No. B407).
Abstract Full Text(HTML) Related Papers Cited by
  • In this paper we study the asymptotic dynamics of the weak solutions of nonautonomous stochastic reaction-diffusion equations driven by a time-dependent forcing term and the multiplicative noise. By conducting the uniform estimates we show that the cocycle generated by this SRDE has a pullback $(L^2, H^1)$ absorbing set and it is pullback asymptotically compact through the pullback flattening approach. The existence of a pullback $(L^2, H^1)$ random attractor for this random dynamical system in space $H^{1}(\mathbb{R}^{n})$ is proved.

    Mathematics Subject Classification: 35B40, 35B41, 35R60, 37L30.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] L. Arnold, Random Dynamical Systems Spring-Verlag, New York and Berlin, 1998. doi: 10.1007/978-3-662-12878-7.
    [2] J. Ball, Continuity properties and global attractors of generalized semiflows and the Naiver-Stokes equations, J. Nonlinear Science, 7 (1997), 475-502.  doi: 10.1007/s003329900037.
    [3] J. Ball, Global attractors for damped semilinear wave equation, Discrete and Continuous Dynamical Systems, Ser. A, 10 (2004), 31-52.  doi: 10.3934/dcds.2004.10.31.
    [4] T. Bao, Existence and upper semi-continuity of uniform attractors for non-autonomous reaction-diffusion equations on $\mathbb{R}^{n}$, Electronic Journal of Differential Equations, 2012 (2012), 1-18. 
    [5] H. Crauel and F. Flandoli, Attractors for random dynamical systems, Probability Theory and Related Fields, 100 (1994), 365-393.  doi: 10.1007/BF01193705.
    [6] A. N. CarvalhoJ. A. Langa and  J. C. RobinsonAttractors for Infinite-Dimensional Nonautonomous Dynamical Systems, Springer, New York, 2013. 
    [7] T. CaraballoG. Lukaszewicz and J. Real, Pullback attractors for asymptotically compact non-autonomous dynamical systems, Nonlinear Analysis, 64 (2006), 484-498.  doi: 10.1016/j.na.2005.03.111.
    [8] CaraballoG. Lukaszewicz and J. Real, Pullback attractors for non-autonomous 2D-Navier-Stokes equations in some unbounded domains, C.R. Math. Acad. Sci. Paris, 342 (2006), 263-268.  doi: 10.1016/j.crma.2005.12.015.
    [9] V. Chepyzhov and M. Vishik, Attractors of nonautonomous dynamical systems and their dimensions, J. Math. Pures Appl., 73 (1994), 279-333. 
    [10] P. E. Kloeden and M. Rasmussen, Nonautonomous Dynamical Systems American Mathematical Society, Providence, RI, 2011. doi: 10.1090/surv/176.
    [11] H. LiY. You and J. Tu, Random attractors and averaging for non-autonomous stochastic wave equations with nonlinear damping, Journal of Differential Equations, 258 (2015), 148-190.  doi: 10.1016/j.jde.2014.09.007.
    [12] Y. Li and B. Guo, Random attractors for quasi-continuous random dynamical systems and applications to stochastic reaction-diffusion equations, Journal of Differential Equations, 245 (2008), 1775-1800.  doi: 10.1016/j.jde.2008.06.031.
    [13] G. Lukaszewicz and A. Tarasinska, On $H^{1}$-pullback attractors for nonautonomous micropolar fluid equations in a bounded domain, Nonlinear Analysis, 71 (2009), 782-788.  doi: 10.1016/j.na.2008.10.124.
    [14] Y. Li and C. Zhong, Pullback attractors for the norm-to-weak continuous process and application to the nonautonomous reaction-diffusion equations, Appl. Math. Computation, 190 (2007), 1020-1029.  doi: 10.1016/j.amc.2006.11.187.
    [15] B. Schmalfuss, Backward cocycles and attractors of stochastic differential equations, in International Seminar on Applied Mathematics-Nonlinear Dynamics: Attractor Approximation and Global Behavior (1992), 185-192.
    [16] G. R. Sell and  Y. YouDynamics of Evolutionary Equations, Springer, New York, 2002.  doi: 10.1007/978-1-4757-5037-9.
    [17] B. Q. Tang, Regularity of random attractors for stochastic reaction-diffusion equations on unbounded domains Stochastics and Dynamics 16 (2016), 1650006, 29pp. doi: 10.1142/S0219493716500064.
    [18] R. TemamInfinite Dimensional Dynamical Systems in Mechanics and Physics, Springer, New York, 1998.  doi: 10.1007/978-1-4684-0313-8.
    [19] H. TuckwellINTRODUCTION to Theoretical Neurobiology: Nonlinear and Stochastic Theories, Cambridge University Press, Cambridge, 1998. 
    [20] B. Wang, Sufficient and necessary criteria for existence of pullback attractors for non-compact random dynamical system, Journal of Differential Equations, 253 (2012), 1544-1563.  doi: 10.1016/j.jde.2012.05.015.
    [21] B. Wang, Random attractors for non-autonomous stochastic wave equation with multiplicative noise, Discrete and Continuous Dynamical Systems, Ser. A, 34 (2014), 269-300.  doi: 10.3934/dcds.2014.34.269.
    [22] B. Wang, Existence and upper semicontinuity of attractors for stochastic equations with deterministic non-autonomous terms Stochastics and Dynamics 14 (2014), 1450009, 31pp. doi: 10.1142/S0219493714500099.
    [23] G. Wang and Y. Tang, $(L^2, H^1)$-random attractors for stochastic reaction-diffusion equations on unbounded domains, Abstract and Applied Analysis 2013 (2013), 279509, 23pp.
    [24] Y. Wang and C. Zhong, On the existence of pullback attractors for non-autonomous reaction-diffusion equation, Dynamical Systems, 23 (2008), 1-16.  doi: 10.1080/14689360701611821.
    [25] K. WiesenfeldD. PiersonE. PantazelouC. Dames and F. Moss, Stochastic resonance on a circle, Phys. Rev. Lett., 72 (1994), 2125-2129.  doi: 10.1103/PhysRevLett.72.2125.
    [26] K. Wiesenfeld and F. Moss, Stochastic resonance and the benefits of noise: from ice ages to crayfish and SQUIDs, Nature, 373 (1995), 33-35.  doi: 10.1038/373033a0.
    [27] Y. You, Random attractors and robustness for stochastic reversible reaction-diffusion systems, Discrete and Continuous Dynamical Systems, Ser. A, 34 (2014), 301-333.  doi: 10.3934/dcds.2014.34.301.
    [28] Y. You, Random dynamics of stochastic reaction-diffusion systems with additive noise, J. Dynamics and Differential Equations, 29 (2017), 83-112.  doi: 10.1007/s10884-015-9431-4.
    [29] W. Xhao, $H^{1}$-random attractors and random equilibria for stochastic reaction-diffusion equations with multiplicative noise, Communications in Nonlinear Science and Numerical Simulation, 18 (2013), 2707-2721.  doi: 10.1016/j.cnsns.2013.03.012.
    [30] C. ZhongM. Yang and C. Sun, The existence of global attractors for the norm-to-weak continuous semigroup and application to the nonlinear reaction-diffusion equations, Journal of Differential Equations, 223 (2006), 367-399.  doi: 10.1016/j.jde.2005.06.008.
  • 加载中
SHARE

Article Metrics

HTML views(1084) PDF downloads(126) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return